# SDR CALA2023073102376

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347002420200
- Condition: Corroded
- Location: Main Cabin Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR70 CORROSION AROUND FASTENER HOLE ON LH LATERAL SHEAR PLATE PER HAECO LCQ N/R 9296749/36749 GEN BY V061708
